About Us
Faculty Profiles
Faculty Advisers
Placements Statistics
Activity Chart
Course Coordinators
Contact us
Manil T. Mohan
Manil T. Mohan Assistant Professor manilfma[at] 911332285319
Areas of Interest
  • Stochastic (Partial) Differential Equations, Solvability, Large Deviation Theory, Ergodicity, Stochastic Stability
  • Partial Differential Equations , Solvability and Stability of Parabolic and Hyperbolic Systems
  • Control Theory , Deterministic and Stochastic Control Theory in Infinite Dimensions, Optimal Control Theory
  • Mathematical Fluid Dynamics , Stochastic Analysis and Control of Incompressible and Compressible Fluids
  • Optimization, Problems with Orthogonal Matrix Constraints
Professional Background
2018OngoingAssistant Professor Indian Institute of Technology Roorkee-IIT Roorkee, INDIA
20182018INSPIRE Faculty Indian Institute of Technology Roorkee-IIT Roorkee, INDIA
20172018Visiting Scientist Indian Statistical Institute (ISI), Bangalore, INDIA
20152017National Research Council (NRC) Postdoctoral FellowAir Force Institute of Technology (AFIT), USA
20152015NBHM Postdoctoral FellowIndian Institute of Science Education and Research, Thiruvananthapuram (IISER-TVM), INDIA
20092009FIP Substitute Lecturer University College, Thiruvananthapuram, INDIA
20082009Guest Lecturer Mahatma Gandhi College (MG College), Thiruvananthapuram, INDIA
Honors and Awards
INSPIRE (Innovation in Science Pursuit for Inspired Research) Faculty AwardDepartment of Science and Technology (DST), INDIA2017
Visiting Scientist FellowshipIndian Statistical Institute (ISI), Bangalore, INDIA2017
National Research Council (NRC) Postdoctoral Fellowship under Research Associate Programs (RAP)National Academy of Sciences of United States of America, USA2015
NBHM Postdoctoral FellowshipNational Board of Higher Mathematics(NBHM), INDIA2015
Shyama Prasad Mukherjee (SPM) FellowshipCouncil of Scientific and Industrial Research(CSIR), INDIA2014
CSIR Junior Research Fellowship (JRF) Council of Scientific and Industrial Research(CSIR), INDIA2008
Sir T. Madhava Rao Gold Medal for securing first rank in BSc MathematicsKerala University, INDIA2006
Educational Details
PhDMathematicsIndian Institute of Science Education and Research Thiruvananthapuram (IISER-TVM), INDIA2014
MScMathematicsKerala University, INDIA2008
BScMathematicsKerala University, INDIA2006
  • Indian Society of Industrial and Applied Mathematics (ISIAM), INDIA, Life time member
Teaching Engagements
TitleCourse CodeClass NameSemester
Theory of Ordinary Differential EquationsMAN501/511Integrated MSc Applied Mathematics/MSc MathematicsAutumn
Stochastic Partial Differential EquationsMAN 914Pre-PhDAutumn
Sobolev Spaces and its ApplicationsMAN 913Pre-PhDSpring
Integral Equations and Calculus of VariationsMAN 533First year MSc MathematicsSpring
Probability and StatisticsMAN 006BTech First YearSpring
Ordinary and Partial Differential EquationsMAN 205Integrated MSc Applied MathematicsAutumn
Mathematics IMAN 001BTech First YearAutumn
Research Scholar Groups
Scholar NameInterest
Kush KinraControl and Stochastic Analysis of Fluid Dynamic Models
Ankit KumarControl and Stochastic Analysis of Fluid Dynamic Models
Pardeep KumarInverse Problems and its Applications to Partial Differential Equations
Visits to outside institutions
Institute VisitedPurpose of VisitDate
Indian Statistical Institute, BangaloreResearch25/05/2019
Wright State University, Dayton, USAResearch 13/01/2017
Indian Institute of Space Sciences and Technology (IIST), INDIAResearch 20/07/2017
Bergische Universitat Wuppertal, Germany Research 08/12/2014
Lecture Series on Stochastic Differential EquationsDepartment of Mathematics, Bharatiar University, INDIAG2017
Stochastic Quasilinear Evolution Equations in UMD Banach SpacesSpring Western American Mathematical Society Meeting, Washington State University, WA, USAT2017
Some Recent Progress in Quasilinear Hyperbolic Systems: New Local Solvability Methods and Stochastic Analysis1st Northeastern Analysis Meeting (NEAM-2016), The College at Brockport, Brockport, New York, USA T2016
Stochastic Non-Resistive Magnetohydrodynamic System with Levy NoiseWorkshop on Stochastic PDEs, Department of Mathematics, University of Pittsburgh, PA, USAT2015
Lecture Series on Large DeviationsDepartment of Mathematics and Natural Sciences, Bergische Universitat Wuppertal, GermanyG2014
Refereed Journal Papers

23. M. T. Mohan, An extension of the Beale-Kato-Majda criterion for the 3D NavierStokes equation with hereditary viscosity, Accepted in Pure and Applied Functional Analysis, 2019. Invited article in the special Issue on Partial Differential Equations and Applications in memory of Professor Aizik Volpert.

22. M. T. Mohan, Deterministic and stochastic equations of motion arising in Oldroyd fluids of order one: Existence, uniqueness, exponential stability and invariant measures, Published online in Stochastic Analysis and Applications, 2019.

21. M. T. Mohan, On the three dimensional Kelvin-Voigt fluids: global solvability, exponential stability and exact controllability of Galerkin approximations, Published online in Evolution Equations and Control Theory, 2019.

20. M. T. Mohan and K. Yamazaki, Well-posedness of Hall-magnetohydrodynamics System forced by Levy noise, Pubslished online in Stochastics and Partial Differential Equations: Analysis and Computations, 2018. 

19. M. T. Mohan, On the two dimensional tidal dynamics system: stationary solution and stability, Published online in Applicable Analysis, 2018.

18. M. T. Mohan and S. S. Sritharan, Stochastic Navier-Stokes equation perturbed by Levy noise with hereditary viscosity, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 22 (1), 1950006 (32 pages), 2019.

17. K. T. Arasu and M. T. Mohan, Entropy of orthogonal matrices and minimum distance orthostochastic matrices from the uniform van der Waerden matrices,  Discrete Optimization, 31 (1), 115–144, 2019.

16. M. T. Mohan, K. Sakthivel and S. S. Sritharan, Ergodicity for the 3D stochastic Navier-Stokes equations perturbed by Levy Noise, Accepted in Mathematische Nachrichten, 292 (5), 1056–1088, 2019.

15. M. T. Mohan, On some p-almost Hadamard matrices, Operators and Matrices, 13 (1), 253–281, 2019.

14. M. T. Mohan, Global strong solutions of the stochastic three dimensional inviscid simplified Bardina turbulence model, Communications on Stochastic Analysis (COSA),  12 (3), 249–270, 2018.

13. K. T. Arasu and M. T. Mohan, Optimization problems with orthogonal matrix constraints, Numerical Algebra, Control and Optimization (NACO), (4), 413440, 2018.

12. M. T. Mohan and S. S. Sritharan, Stochastic quasilinear symmetric hyperbolic system perturbed by Levy noisePure and Applied Functional Analysis3(1), 137–178, 2018. Invited article in special issue on Control, Optimization and PDE dedicated to Professor Viorel Barbu on the occasion of his 75th birthday.

11. S. Doboszczak, M. T. Mohan and S. S. Sritharan, Existence of optimal controls for compressible viscous flowJournal of Mathematical Fluid Mechanics20(1), 199–211, 2018.

10. U. Manna, M. T. Mohan and S. S. Sritharan, Stochastic non-resistive magnetohydrodynamic system with Levy noiseRandom Operators and Stochastic Equations25(3), 155–194, 2017.

9. M. T. Mohan and S. S. Sritharan, Lpsolutions of stochastic Navier-Stokes equations subject to Levy noise with Lm(Rminitial dataEvolution Equations and Control Theory (EECT)6(3), 409–425, 2017.

8. M. T. Mohan and S. S. Sritharan, Stochastic quasilinear evolution equations in UMD Banach spacesMathematische Nachrichten290(13), 1971–1990, 2017.

7. M. T. Mohan and S. S. Sritharan, Ergodic control of stochastic Navier-Stokes equation with Levy noiseCommunications on Stochastic Analysis (COSA)10(3), 389– 404, 2016.

6. M. T. Mohan and S. S. Sritharan, Stochastic Euler equations of fluid dynamics with Levy noiseAsymptotic Analysis99(1–2), 67–103, 2016.

5. M. T. Mohan and S. S. Sritharan, New methods for local solvability of quasilinear symmetric hyperbolic systemEvolution Equations and Control Theory (EECT)5(2), 273–302, 2016.

4. U. Manna, M. T. Mohan and S. S. Sritharan, Stochastic Navier-Stokes equations in unbounded channel domainsJournal of Mathematical Fluid Mechanics17, 47–86, 2015.

3. U. Manna and M. T. Mohan, Two-dimensional magnetohydrodynamic systems with jump processes: Well posedness and invariant measuresCommunications on Stochastic Analysis (COSA), 7(1), 153–178, 2013.

2.  U. Manna and M. T. Mohan, Large deviations for the shell model of turbulence perturbed by Levy noiseCommunications on Stochastic Analysis (COSA)7(1), 39– 63, 2013.

1. U. Manna and M. T. Mohan, Shell model of turbulence perturbed by Levy noiseNonlinear Differential Equations and Applications (NoDEA)18, 615–648, 2011.

Conference Proceedings: 

1. M. T. Mohan and S. S. Sritharan,  Frequency truncation method for quasilinear symmetrizable hyperbolic systems, Published online in Journal of Analysis, Proceeding of ICMAA-2016.